# SDR 06FDEA04257

- Difficulty date: December 16, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 16,377 hours, 8,788 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN GEAR UP WAS SELECTED THE NOSE GEAR RETRACTING WAS EXCESSIVELY NOISY.  SHORTLY THEREAFTER, ALL GREEN HYD QUANTITY WENT TO ZERO, WITH ECAM.  ECAM AND OVERHEAD DISPLAYED ZERO QUANTITY.  GREEN PRESSURE 3200 PSI FOR 3 MINUTES.  QRH DIRECTED PUMPS OFF AND LANDING GEAR GRAVITY EXTENSION.  NORMAL LANDING CHECKED QUANTITY ON RESV, MANUAL GAUGE AGREES WITH ECAM AND OVERHEAD IN COCKPIT.  GAUGE SHOWS LITTLE OVER 3 GALS IN RESV SERVICED.  FOUND LT INBD GREEN SYSTEM AILERON ACTUATOR PRESSURE FLEX LINE RUPTURED.  REPLACED FLEX LINE.  PERFORMED GEAR SWING.  NO DEFECTS NOTED WITH NO ABNORMAL SOUNDS ON NLG.
